# SDR ASAA2015041111295

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,881 hours, 9,724 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010201
- Part serial: 005857
- Condition: Failed
- Location: Cockpit
- Part time: 27,025 hours, 8,221 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN F/O'S FMC SCREEN FLICKERS WITH A LINE THROUGH SCREEN AS WELL; SCREEN SEEMS TO BE FAILING.  ACFT GROUNDED. CONFIRMED FAULT, F/O FMC CDU DISPLAY INTERMITTENT.  R & R F/O FMC CDU REF AMM 34-61-01, OPS CK NORMAL.  ALSO, ACCOMPLISHED CDU SOFTWARE CONFIGURATION CHECK REF AMM 34-61-00-750-802, VERIFIED CORRECT OPS SOFTWARE.
